UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

TYPICAL CONTINUOUS-FUNCTIONS ARE VIRTUALLY NONMONOTONE

HUMKE, P; LACZKOVICH, M; (1985) TYPICAL CONTINUOUS-FUNCTIONS ARE VIRTUALLY NONMONOTONE. P AM MATH SOC , 94 (2) 244 - 248.

Full text not available from this repository.
Type: Article
Title: TYPICAL CONTINUOUS-FUNCTIONS ARE VIRTUALLY NONMONOTONE
UCL classification: UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/464500
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item